# SDR MEJA951007

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682AV
- Make and model: Swrngn SA227AC
- Aircraft serial: AC682
- Engine: Garrtt TPE33111U
- System (JASC): 6120 · Propeller Controlling System
- Part: Nts Orifice
- Part number: 31030952
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT FAE 131, DTW TO SAT, WHILE IN CRUISE, THE LEFT ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED AND THE PRESSURE INDICATOR DECREASED BELOW 40 PSI.  THE FLIGHT CREW SHUT DOWN THE ENGINE AND LANDED AT CMI WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A DEFECTIVE NEGATIVE TORQUE SENSOR (NTS) ORIFICE HOUSING.  REMOVED ORIFICE AND CONNECTING TUBE ASSEMBLY IN ACCORDANCE WITH THE GARRETT MAINTENANCE MANUAL.  FUNCTIONAL CHECK WAS PERFORMED AND NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
